# SDR EE4Y2023031017374

- Difficulty date: March 10, 2023
- Submitted: March 10, 2023
- Operation: General aviation
- Aircraft: N328NV
- Make and model: Airbus A319-111
- Aircraft serial: 2821
- Aircraft time: 46,004 hours, 33,791 cycles
- System (JASC): 5341 · Fuselage, Wing Attach Fittings
- Part: Intercostal
- Part number: UNK
- Part serial: UNK
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT CARGO COMPARTMENT FROM FR47/51 TO FR65 BETWEEN 38LH AND 38RH NUT PLATES RUSTY AT SEVERAL PLACES WAS FOUND.AIRBUS WAS CONTACTED FOR REPAIR INSTRUCTIONS. AIRBUS PROVIDED REPAIR INSTRUCTIONS AND DAMAGE WAS REPAIRED IAW COOPESA EO COO-EO-2022-15305-R03 AND THE AIRBUS REPAIR INSTRUCTIONS TD/81044409/009/2022#C AND RDAF81044409/004/2022#A.
